# SDR SCNA98092

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY EVACUATION SLIDE LIGHTS WERE FOUND TO BE INOPERATIVE AT DOOR L2 AND R2. REMOVED AND REPLACED THE BATTERY PACK FOR THE EVACUATION SLIDE LIGHTS AT DOORS L2 AND R2.
